# SDR DXTA2014100305903

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 12,645 hours, 7,824 cycles
- System (JASC): 2540 · Lavatories
- Part: Seat
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG MOLD & MILDEW ODOR IN CABIN. FOUND MOLD & MICROBIAL GROWTH UNDER LAVATORY SEAT CUSHION & UNDER TOILET ASSEMBLY COVER.  CLEANED AREA UNDER SEAT CUSHIONS & UNDER TOILET TOP.  NO MORE MOLDY SMELLS NOTED AT THIS TIME.  FOUND WATER SEPARATOR DRAIN LINES CLOGGED FOR LT & RT PACS.  CLEARED BLOCKAGE FROM LT & RT WATER SEPARATOR DRAIN LINES.  PERFORMED TC-750-21-120801M ECS DUCT BURN OUT WITH EXISTING COALESCERS THAT ARE IN A LIKE NEW CONDITION.  NO UNUSUAL ODORS NOTED WITH BOTH PACS RUNNING FULL HOT & FULL COLD.  IAW MM 12-10-01 & MONOGRAM SANITATION CMM 38-31-07.
